My dr told me to stop the lovastatin since I have itching. I stopped the lovation a week to a week and a half ago. I am now getting lt arm pain on and off. Could that be from the lovastatin?
Lovastatin is used for your blood pressure and to prevent heart attacts, keep your arteries flowing with blood, prevent stroke and a host of important things. Arm pain is often a symptom of heart attack, something Lovastatin is taken to help prevent. I assume you have high cholesterol also? Get yourself into an emergency room right away and tell them what happened w/your Dr. and get a work up to make sure that a heart attack is not imminent or what you are having. The Dr. did not replace the Lovastatin w/anything else? Have you had your blood pressure checked since going off of it? Please, don't wait on this, do something right away, it could mean the difference between life and death and if that scares you, it should. Best of luck, let me know what happens, please. God bless. Dede
altough it is not a class effect, myopathy is caused by a number of statins.
My mother had to switch from one statin to another since she had extreme pain in her hamstrings,
statin induced myopathy can be corrected by taking CoQ 10 supplements.
But first of all, consult your doc.
- Lovastatin Information for Consumers
- Lovastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 1 answer
Posted 31 Jul 2010 • 2 answers
Posted 14 Apr 2011 • 2 answers
Posted 24 Jun 2016 • 0 answers
I have been taking lovastatin for over a year I take 40 milligrams once a day I wonder if you can s?
Posted 18 days ago • 1 answer